1 doctor weighed in:

What is the best way to treat cough that is a side effect of cozaar (losartan)?

1 doctor weighed in
Dr. Maureen Mays
Clinical Lipidology

In brief: Doesn't add up

Cozaar is the trade name for losartan, which is a BP med in the arb (angiotensin receptor blocker) class.
That class does not have cough as a side effect. The angiotensin converting enzyme (ace) inhibitors may have cough as a side effect but not the arb's. If you hava chronic cough on losartan (cozaar) you should talk to your doctor and find the cause: gerd?, asthma?

In brief: Doesn't add up

Cozaar is the trade name for losartan, which is a BP med in the arb (angiotensin receptor blocker) class.
That class does not have cough as a side effect. The angiotensin converting enzyme (ace) inhibitors may have cough as a side effect but not the arb's. If you hava chronic cough on losartan (cozaar) you should talk to your doctor and find the cause: gerd?, asthma?
Dr. Maureen Mays
Dr. Maureen Mays
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors